Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 2, Pages 403-404

Coincidence points in uniform spaces

1Institute of Mathematics, A. Mickiewiez University, Matejki 48/49, Poznan 60-769, Poland
2Department of Mathematics, Gyeongsang National University, Jinju 660-701, Korea

Received 13 April 1992; Revised 30 May 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Kubiak and Y. J. Cho, “Coincidence points in uniform spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 403-404, 1993.